# SDR ASAA2013032894284

- Difficulty date: March 28, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 62,745 hours, 34,439 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Bs 203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDOW UPPER FASTENER ATTACH ROW, MOST OTBD FASTENER IS ELONGATED AT MIDDLE LAYER.  ORIGINAL HOLE DIAMETER IS .256 DAMAGE IS .280-.2835, STEP REMEAD UPPER OTBD R-1 WINDOW FASTENER HOLE TO REMOVE DAMAGE.  FINAL HOLE DAMAGE .328. DAMAGED CONFIRMED REMOVED.  INSTALLED DOUBLER IAW SRM 53-10-01.  REPAIR 10 STEP 10 & 11.
